# SDR AALA202510210211

- Difficulty date: September 9, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 63,702 hours, 40,336 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5348004121101
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK  PASSENGER CREW DOOR CUT OUT  FR 68  UPPER CORNER RIGHT SIDE  AT AFT GALLEY AREA L=0.7775 INCH. MAINTENANCE REPLACED UPPER CORNER LOC RIGHT SIDE AT AFT GALLEY FRAME 68 STRG 8R IAW A319 SRM 51-42-11-801 AND DWG D53480505.
